Break From Duromine - What Did You Do?

J

Jdmum

New Member
Standard Member
Feb 19, 2015
1
0
1
After 4mths on 40mg duromine dr wants me to take a break. How long do you usually take break before they will give it to you again. I still have quite a bit of weight to loose.

Did you take anything different while on a break from duromine? Or after duromine? To continue help with weight loss? Thanks
 
jaslyn

jaslyn

Member
Standard Member
Feb 12, 2015
12
5
3
South Australia
My doctor said it stops working after 3 months. She said if I put weight back on she won't put me on Duromine again, instead I'll have a lap band as a more permanent solution.
 
Tania J

Tania J

Member
Premium Member
Mar 7, 2014
70
16
28
50
NSW
Any advise on what to use when between Duromine? I have been without for a while and picked up weight, so is desperate until I get some again:(
 
Kate

Kate

Administrator
Staff member
Nov 21, 2009
642
536
113
You have to teach your body to maintain weight without the pills. You won't use them forevero_O Just keep the same regime - diet and exercises. I mean do not change anything.
 
  • Like
Reactions: Tania J
Tania J

Tania J

Member
Premium Member
Mar 7, 2014
70
16
28
50
NSW
Thank you Kate, I think I am just starting to pannick:oops: - don't want to loose all the progress I made!
You have to teach your body to maintain weight without the pills. You won't use them forevero_O Just keep the same regime - diet and exercises. I mean do not change anything.
at
 
K

Kate2407

New Member
Standard Member
Mar 1, 2015
3
0
1
46
I am new to this but I suppose the idea is don't change what you were doing when you were on the Duramine. Eat those smaller portions and keep drinking water And excersize. You lose the weight because you are eating less. Keep that up and you should be ok. As I am new to this your post has made me think how I will cope in 3 months when I have to come off it. Time to start weighing the food and knowing how little you need to eat to lose the weight. Sobering thought!
 
Sharyn

Sharyn

New Member
Standard Member
May 13, 2015
3
1
3
51
i ended up having an ambulance called for me last night. Very serve chest pain, sweating, low blood pressure and vomiting. Hospital not sure weather it's from the 40mgs Duromine I'm on or not, so I've been told to stop for a few days and then go back to taking then every second day for a week and if I don't have any problems them I can go back taking them each day again, but I have to be careful.
 
Kate

Kate

Administrator
Staff member
Nov 21, 2009
642
536
113
OMG! I hope you get well soon. If it's the side effect of the pills, then it's not worth it.
 
Dre

Dre

Well-Known Member
Staff member
Premium Member
The Slayers Team
May 10, 2015
135
137
63
45
melbourne
yeah it sounds like the 40mg is too strong for you, everyone is different, for some the 40mg is no worries but others it kicks their ass! my advice is to drop to the 15mg, it gives you the help you need but it is a lot easier to manage.. then if you like that and it works you could jump up to the 30mg..
 
Sharyn

Sharyn

New Member
Standard Member
May 13, 2015
3
1
3
51
Hi guys, it wasn't anything to do with the Duromine, after a lot of tests and scans I found out I have Fibromyalgia.
 
S

sardon

Member
Standard Member
Dec 2, 2015
7
8
3
38
i have read previously that a few of you take a small break from duromine and kick it back in again for it to re kick in. How long do you break a few day, a week ?
 
Kate

Kate

Administrator
Staff member
Nov 21, 2009
642
536
113
Hi, Sardon. Personally, I used to take a monthly break after my first great weight loss. 6 weeks of the pills, then a break. Then again the pills...
 
  • Like
Reactions: Loz
T

TheOriginalBeauty

Active Member
Standard Member
Nov 7, 2016
27
25
8
37
South Australia
Hi guys, it wasn't anything to do with the Duromine, after a lot of tests and scans I found out I have Fibromyalgia.

You are not alone, I have fibro too. if you need a friend i am here.
 
P

Pennyb1

New Member
Standard Member
Oct 14, 2016
7
1
3
The side effects were getting to much especially mixed with my other medication. I realised given up my antidepressants completely were not a good idea. Things have been so crazy busy at work that I felt that I couldn't feel like that at the moment. I need my job. And i was scared i was becoming a danger when driving.

Since I stopped I have still been good I think. But I went from weighing 62kg to 62.8kg in a couple of days and I wouldn't be surprised if I've picked up more.

I have taken one today and not feeling to bad.

It would suck to have to give up now. What to do?
 
Kate

Kate

Administrator
Staff member
Nov 21, 2009
642
536
113
I'm sorry to hear that(. But it happens, when you need to combine two different medications. You did the right choice I believe, you know better what your body needs. But you shouldn't be so scared to give up the pills (weight loss) now, because you will be able to lose weight or at least keep present results further even without Duromine. When I had to stop taking them, after a three months supply, I was scared too, as I thought I could not handle my appetite on my own. But I built a new eating regimen during those three months with Duromine and focused on the same menu and exercise routine as before I stopped taking them. I even decided to take some vitamins to trick my body it was still Duromine pill)) Things went slowly, but I didn't gained more weight. My point is - everything is in our mind, you need to believe you can succeed no matter what.

I am sure you can do it. Good luck dear!

P.S.: remeber - weight loss is calorie defficiency, the more you consume, the more you should burn. If you see your numbers increased a little bit, try to increase your physical activity to burn those calories. That's why I recommend people use my fitness pal. At least you know how much calories you need to eat.
 
M

Mim6

New Member
Standard Member
Nov 21, 2017
8
3
3
So; week 5 done and dusted and down 8.8kg. Weight loss has slowed right down the last 3 weeks... should I skip one day of medication or keep going? What are your pro’s and cons?
 
K

KittyKatt

New Member
Standard Member
Dec 12, 2017
3
0
1
So; week 5 done and dusted and down 8.8kg. Weight loss has slowed right down the last 3 weeks... should I skip one day of medication or keep going? What are your pro’s and cons?
If you are following a diet swap your lunch and supper meals for a while that usually helps
 
M

Mim6

New Member
Standard Member
Nov 21, 2017
8
3
3
If you are following a diet swap your lunch and supper meals for a while that usually helps

Thanks kittykatt, I’m on low carb and lunch and dinner are pretty much equal calories, carbs and fat so doubt that will do anything...
 
K

KittyKatt

New Member
Standard Member
Dec 12, 2017
3
0
1
Thanks kittykatt, I’m on low carb and lunch and dinner are pretty much equal calories, carbs and fat so doubt that will do anything...
I know weighless does that when clients are at a standstill sorry i could not help
 
April

April

Staff member
Staff member
Jan 13, 2017
1,376
677
113
38
So; week 5 done and dusted and down 8.8kg. Weight loss has slowed right down the last 3 weeks... should I skip one day of medication or keep going? What are your pro’s and cons?

Mim6, congrats on the great weight loss! In fact, it usually does slow down as the time goes.

If you still get the appetite suppression, I would not advise you to skip and restart, because you can get some side effects, as if you are starting… If no appetite suppression, then ok – skip for 3-4 days and start taking Duromine again.

What you can do without stopping the pills is to increase your activity or change the loads, may be add some strength exercises.. as for the nutrition – you can have 1-2 days with higher or lower caloric value and continue the way you used to eat. These measures usually help to kick start the weight loss again. Have a great week!
 

Similar threads